On Petersson Norms for Some Liftings.
Mathematische Annalen, Tome 267 (1984), pp. 543-548
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Petersson norm of normalized elliptic eigen cusp form, Saito-Kurokawa lifting, holomorphic base change lifting for GL(2), space of holomorphic Siegel cusp forms, Fourier coefficients, eigenvalues of Hecke operators, normalized Petersson inner product, totally real algebraic number
@article{MAN_1984__267_163914,
author = {Masaaki Furusawa},
title = {On {Petersson} {Norms} for {Some} {Liftings.}},
journal = {Mathematische Annalen},
pages = {543--548},
year = {1984},
volume = {267},
zbl = {0519.10020},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__267_163914/}
}
Masaaki Furusawa. On Petersson Norms for Some Liftings.. Mathematische Annalen, Tome 267 (1984), pp. 543-548. http://geodesic.mathdoc.fr/item/MAN_1984__267_163914/